American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76U05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Helge Holden, Kenneth H. Karlsen and Trygve Karper. Operator splitting for two-dimensional incompressible fluid equations. Math. Comp. 82 (2013) 719-748.
Abstract, references, and article information   
View Article: PDF

[2] Isom H. Herron and Pablo U. Suárez. Exchange of stabilities in Couette flow between cylinders with Navier-slip conditions. Quart. Appl. Math. 70 (2012) 743-758.
Abstract, references, and article information
View Article: PDF

[3] Carine Lucas. Cosine effect on shallow water equations and mathematical properties. Quart. Appl. Math. 67 (2009) 283-310. MR 2514636.
Abstract, references, and article information
View Article: PDF

[4] M. Turkyilmazoglu. Influence of suction/blowing on the finite amplitude disturbances having non-stationary modes of a compressible boundary layer flow. Quart. Appl. Math. 66 (2008) 447-471. MR 2445523.
Abstract, references, and article information
View Article: PDF

[5] Yue Liu and Masahito Ohta. Stability of solitary waves for the Ostrovsky equation. Proc. Amer. Math. Soc. 136 (2008) 511-517. MR 2358491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Turkyilmazoglu. Non-linear and non-stationary modes of the lower branch of the incompressible boundary layer flow due to a rotating disk. Quart. Appl. Math. 65 (2007) 43-68. MR 2313148.
Abstract, references, and article information
View Article: PDF

[7] Frank Morgan. A round ball uniquely minimizes gravitational potential energy. Proc. Amer. Math. Soc. 133 (2005) 2733-2735. MR 2146221.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Jong Uhn Kim. On the model equations which describe nonlinear wave motions in a rotating fluid . Trans. Amer. Math. Soc. 287 (1985) 403-417. MR 766227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bernard Friedman. Analyticity of equilibrium figures of rotation . Trans. Amer. Math. Soc. 43 (1938) 183-198. MR 1501938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. J. Moulton. On figures of equilibrium of a rotating compressible fluid mass; certain negative results . Trans. Amer. Math. Soc. 17 (1916) 100-108. MR 1501031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] George Howard Darwin. Further note on Maclaurin's spheroid . Trans. Amer. Math. Soc. 9 (1908) 34-38. MR 1500800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] George Howard Darwin. The approximate determination of the form of Maclaurin's spheroid . Trans. Amer. Math. Soc. 4 (1903) 113-133. MR 1500629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1